The Island Problem Revisited
Halvor Mehlum ()
The American Statistician, 2009, vol. 63, issue 3, 269-273
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
http://pubs.amstat.org/doi/abs/10.1198/tast.2009.08107 full text (application/pdf)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bes:amstat:v:63:i:3:y:2009:p:269-273
Ordering information: This journal article can be ordered from
Access Statistics for this article
The American Statistician is currently edited by Peter H. Westfall
More articles in The American Statistician from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().